uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Hilbert spaces of holomorphic Dirichlet series and applications to convolution equations
Uppsala University.
1997 (English)In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, Vol. 206, no 1, 10-24 p.Article in journal (Other scientific) Published
Abstract [en]

We consider Hilbert spaces of holomorphic Dirichlet series in bounded convex domains of C-n and apply the results obtained to convolution equations to get the estimates between right-hand sides and particular solutions of such equations. (C) 1997 Academic

Place, publisher, year, edition, pages
ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS , 1997. Vol. 206, no 1, 10-24 p.
Identifiers
URN: urn:nbn:se:uu:diva-27001OAI: oai:DiVA.org:uu-27001DiVA: diva2:54895
Note
Addresses: Khoi LH, HANOI INST INFORMAT TECHNOL, HANOI 10000, VIETNAM. UPPSALA UNIV, DEPT MATH, S-75238 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 340 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf